# SDR 2008UALA05523

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Heater Tape
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE WIRE EXPOSED AT TOP LEFT BURNDY BLOCK CONNECTION, HEATER TAPE GROUND, APPROX LOCATION AFT SIDE OF FLOORBEAM STA 266.5, LBL 68.  REPLACED B97 HEATER TAPE GROUND WIRE.
